68039members
358190posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Weight gain

2 REPLIES 2
Highlighted
Member

Re: Weight gain

Hi Cleopatra66 

Tamoxifen could be interfering with your metabolism, which can influence weight gain. 

Have you checked your thyroid levels recently? 

If not I probably would, poor thyroid function can contribute to weight gain. 

Before you change your diet, I suggest getting your thyroid checked. 

I am a registered therapist, with congenital hypothyroidism, born with out a thyroid gland. 

I had BC last year, all clear now. 

There is no evidence to suggest the Keto diet is sustainable. 

Look at  plant based foods, you need complex carbohydrates for Fibre. Keto can be extreme and not recommended in certain cases. 

Hope that makes sense. 

Im here if you need any guidance re anything Nutritional. 

 

Highlighted
Member

Re: Weight gain

Hi Cleopatra66,

 

That sounds really difficult, if you would like to chat to one of our nurses about tamoxifen alternatives, you can reach them on 0808 800 6000. 

 

You can also email them if you would prefer, here are the details: https://www.breastcancercare.org.uk/information-support/support-you/email-our-nurses 

 

Take care,

 

Becca at Breast Cancer Care. 

Highlighted
Member

Weight gain

Ive been on tamoxifen for 4 years now and have gained 3 stone which is really now starting to get me down .ive been on weight watchers for over a year and only lost 11lbs and on the lowest calorie intake so cant drop any more .im seriously thinking of stopping the tablets. Has anyone tried keto ?